Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Zonegran cause fatigue as a side - effect? SLS

Posted by Craig on July 22, 2004, at 2:12:44

In reply to Re: Can Zonegran cause fatigue as a side - effect?, posted by SLS on July 21, 2004, at 7:52:57

You didn't mention your dosing schedule, but my doctor let me take it all (200 mg) before bed. It knocked me out at first, but that went away. Good luck Scott, as you deserve something to go your way for a change.

 

Thread

 

Post a new follow-up

Your message only Include above post


[368848]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Craig thread:364113
URL: http://www.dr-bob.org/babble/20040719/msgs/368848.html